# SDR DALA2024022902855

- Difficulty date: February 27, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N871DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31982
- Aircraft time: 22,929 hours, 8,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5424816) EXIT IDENTIFIER AT 1L DOOR INOP. RPLCD BATTERY AND PWR SUPPLY REF B737 AMM 33-51. OPS TESTS GOOD.
